American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Samuel J. Dittmer. Spoof odd perfect numbers. Math. Comp. 83 (2014) 2575-2582.
Abstract, references, and article information   
View Article: PDF

[2] Pierre Lezowski. Computation of the Euclidean minimum of algebraic number fields. Math. Comp. 83 (2014) 1397-1426.
Abstract, references, and article information   
View Article: PDF

[3] Kevin Broughan, Sergio Guzman Sanchez and Florian Luca. Perfect repdigits. Math. Comp. 82 (2013) 2439-2459.
Abstract, references, and article information   
View Article: PDF

[4] Helaman R. P. Ferguson, David H. Bailey and Steve Arno. Analysis of PSLQ, an integer relation finding algorithm. Math. Comp. 68 (1999) 351-369. MR 1489971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Bailey, Peter Borwein and Simon Plouffe. On the rapid computation of various polylogarithmic constants. Math. Comp. 66 (1997) 903-913. MR 1415794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David A. Clark. Non-Galois cubic fields which are Euclidean but not norm-Euclidean. Math. Comp. 65 (1996) 1675-1679. MR 1355007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Graeme L. Cohen. On an integer's infinitary divisors . Math. Comp. 54 (1990) 395-411. MR 993927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P├ęter Kiss and Bui Minh Phong. On a problem of A. Rotkiewicz . Math. Comp. 48 (1987) 751-755. MR 878704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1